Journal Title
Title of Journal: Bull Malays Math Sci Soc
|
Abbravation: Bulletin of the Malaysian Mathematical Sciences Society
|
Publisher
Springer Singapore
|
|
|
|
Authors: Shu Wang Jihui Wu
Publish Date: 2016/03/19
Volume: 40, Issue: 1, Pages: 173-204
Abstract
In this paper we study the property of solutions to axially symmetric incompressible MHD equations in three dimensions First we present the threedimensional axially symmetric incompressible MHD equations We propose a new onedimensional model that approximates the MHD equations along the symmetric axis This onedimensional model can construct a family of exact solutions to the threedimensional MHD equations Second we give a family of particular solutions to the threedimensional and a prior estimates of onedimensional MHD equations Finally we construct a family of global smooth solutions to the threedimensional MHD equations by applying the onedimensional solutionsThe author would like to thank professor Shu Wang for his valuable comments and suggestions The work is partially supported by AnHui Province Natural Science Foundation Grant No KJ2011Z345 the graduated science and technology Fund of Beijing University of technology Grant No ykj20128603
Keywords:
.
|
Other Papers In This Journal:
|